Statistical characteristics of queue with fractional Brownian motion input

Chen, J. and Bhatia, H. S. and Addie, R. G. and Zukerman, M. (2015) Statistical characteristics of queue with fractional Brownian motion input. Electronics Letters, 51 (9). pp. 699-701. ISSN 0013-5194

Abstract

The factional Brownian motion has attracted significant attention because it accurately represents Internet traffic characteristics and is amenable to analysis. In this letter, we discover a link between the probability density function of the steady-state queue size of a queue with a fractional Brownian input and the Generalised Gamma distribution, and provide the mean, variance, third central moment and skewness. We also provide new simulation results which validate the accuracy of these queueing statistics.


Statistics for USQ ePrint 34389
Statistics for this ePrint Item
Item Type: Article (Commonwealth Reporting Category C)
Refereed: Yes
Item Status: Live Archive
Additional Information: Restricted access to published version in accordance with the copyright policy of the publisher.
Faculty / Department / School: Current - Faculty of Health, Engineering and Sciences - School of Agricultural, Computational and Environmental Sciences
Date Deposited: 09 Jul 2018 06:22
Last Modified: 18 Sep 2018 04:12
Uncontrolled Keywords: fractional Brownian motion
Fields of Research : 01 Mathematical Sciences > 0102 Applied Mathematics > 010206 Operations Research
Socio-Economic Objective: B Economic Development > 89 Information and Communication Services > 8901 Communication Networks and Services > 890101 Fixed Line Data Networks and Services
Identification Number or DOI: 10.1049/el.2015.0349
URI: http://eprints.usq.edu.au/id/eprint/34389

Actions (login required)

View Item Archive Repository Staff Only